# SDR MASA200500715

- Difficulty date: September 7, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 23,292 hours, 25,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279016
- Part serial: 960522
- Condition: Smoke
- Part time: 9,164 hours, 9,404 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6377 PHX.  SMOKE AND ASH IN THE CABIN AND COCKPIT.  MX TROUBLESHOT AND FOUND THAT THE ACM WAS STARTING TO COME APART.  MAINTENANCE REPLACED THE ACM.
